# SDR AALA202401191928

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737823
- Aircraft serial: 31245
- Aircraft time: 21,830 hours, 9,332 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT AFT LAVATORY DOOR HANDLE LOOSE, DIFFICULT TO OPERATE OPEN AND CLOSE. REPLACED AFT LEFT LAVATORY DOOR LOCK. OPERATIONAL CHECK GOOD. PER AMM 25-50-00.
